# SDR DL757010430

- Difficulty date: March 14, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 48,488 hours, 25,308 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Failed
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD EQUIP COOLING OVERHEAT MSG. EQUIP COOLING SWITCH WILL NOT LATCH IN THE -ALTN- POSITION.  REPLACED LOW FLOW SENSOR AND OVERHEAT DETECTOR
